# SDR DXTA2025061303849

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0376
- Aircraft time: 1,519 hours, 1,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SEEMS TO BE OUT OF ALIGNMENT, JAMS UP A THIRD OF THE WAY DOWN. ALL 6 CAMS APPEAR TO BE NOT CENTERED. NEEDS EVALUATION.  ADJUSTED DOOR RIGGING. OPS CHECK GOOD. IAW CESSNA 680AAMM 52-10-00 52-10-00-2201.
